Terbinafine and birth control pills

Common Questions and Answers about Terbinafine and birth control pills

lamisil

I will not go near one now. I have been on birth -control pills for 5+ years. It's seems in recent years-I'm more sensitive to the sun. It seems even when I use sunscreen in reg.sun I get a new spot. Any Idea as to what could be causing this?
Medicines that can cause hair loss include blood thinners (also called anticoagulants), medicines used for gout, medicines used in chemotherapy to treat cancer, vitamin A (if too much is taken), birth control pills and antidepressants. Certain infections can cause hair loss. Fungal infections of the scalp can cause hair loss in children. The infection is easily treated with antifungal medicines. Finally, hair loss may occur as part of an underlying disease, such as lupus or diabetes.
I should be well adjusted to the new birth control pills since they were changed in January. I do have a history of iron deficiency and wonder if it's all maybe caused by a mineral &/or vitamin deficiency in my body. What did you do & has the symptoms completely disappeared?? Anyone with any input, please respond.
They are brownish red and are all over my back and shoulders + upper arm + legs and thighs + only a few on my abdomen (although they've been decreasing since I started taking birth control pills. I know my father has those same spots on his back and shoulders and so does my sister (on her back and legs). My sister's skin is darker than mine is and therefore they are less visible with her.
They don't itch or burn or anything, this is why I am confused? I did start taking birth control pills about 9 days ago, maybe that has something to do with it? I don't know. I do have a skin condition on my chest area that flares up in the summer (tinea versicolor) but this doesnt look the same. Any suggestions on what this could be?
I am on the Depo-Provera shot for birth control and read that Depo-Ralovera (a very similar shot) can cause greasy hair. (http://www.wrongdiagnosis.com/symptoms/greasy_hair/side-effects.htm) I wonder if I could have received the wrong shot when I was in about 2 weeks ago, the names are so similar. At first I thought I didn't rinse the shampoo or conditioner out of my hair well enough.
Anyway, my birth control at the time would cause me to continously get the itchy uncomfortable feeling of a yeast infection right before my period, typical of birth control pills. Much against my better judgment he would want to have sex unprotected and I was always scared of a posibility of giving him some sort of a yeast infection for some reason though it started getting worse each time, infact I didn't completely stop getting them until after we stopped having sex.
Medicines that can cause hair loss include blood thinners (also called anticoagulants), medicines used for gout, medicines used in chemotherapy to treat cancer, vitamin A (if too much is taken), birth control pills and antidepressants. Certain infections can cause hair loss. Fungal infections of the scalp can cause hair loss in children. The infection is easily treated with antifungal medicines. Finally, hair loss may occur as part of an underlying disease, such as lupus or diabetes.
The cuts hurt more and get bigger and more noticable right before my period, so hormones may also play a role (I have taken birth control pills for 6+ years). Recently I got allergy testing done and found out I am allergic to yeast (candida albicans) so the doctor gave me a bunch of guidelines for avoiding foods and drinks with yeast. My next step is to try to cut out sugar, which makes yeast grow. Also I am trying to reduce my alcohol intake... Wine and beer have yeast!
It is always so much worse at night, always on the right side and i'm always less able to control the scratching when i've been out drinking (does anyone get that?!). i get the dry, flakey skin and the rawness from scratching. i'm sure it's worse when i'm stressed and definately when it's hot at night. I've not been to my doctor due to embarrasment which i know is ridiculous but reading the stories has made me realise i've just been stupid in that respect.
I can't believe that this hasn't been diagnosed yet. I recently changed my birth control pill (2 months ago) to Microgestin. I am also taking an anti-fungal oral pill (for about 2 months as well) because my toenail fell off and I didn't want to get a fungus. Its called Terbinafine. I also take a Kirkland brand multi-vitamin each day. As far as my diet, well, I started eating a high-protein, lots of fruits & veggies diet about a month ago, but about 2 weeks ago, fell off the wagon.
Ive got the itching and the wet clear fluid, but mine ends up sticky with a nasty odour..And my left ear has clogged shut..but i am in extreme pain now because i hav swelling around my left jaw..and yes it is really hard o stop the itching.. But unlike u i cant take tablets..
So like I said it could be that I have too much acid in my system or it could be some hormonal imbalance. Whatever it may be I hope to try and figure it out and get it under control. I am 41 almost 42 years old and look at myself and look like I am 50 something.My eyes are soooooo sore from rubbing the heck out of them, that I too can't look people in the eyes. I keep my glasses on to try and hide my eyes, wearing make-up makes my eyes look worse.
LastModified=4675511684816689090 The only thing is that when I do the probiotics, I want to do about 5,000 Billion a day because I've been taking a lot and it's not doing anything. So I want to make sure my candida is under control, and have treated possible H. Pylori (with mastic gum), probiotics last because I will be buying hundreds of dollars of probiotics. I am glad I have you guys to talk to because you give me hope. It is hard, but we will put this puzzle together!
MedHelp Health Answers